Modelling epidemics on networks
House, Thomas A.. (2012) Modelling epidemics on networks. Contemporary Physics, Vol.53 (No.3). pp. 213-225. ISSN 0010-7514Full text not available from this repository.
Official URL: http://dx.doi.org/10.1080/00107514.2011.644443
Infectious disease remains, despite centuries of work to control and mitigate its effects, a major problem facing humanity. This paper reviews the mathematical modelling of infectious disease epidemics on networks, starting from the simplest Erdös–Rényi random graphs, and building up structure in the form of correlations, heterogeneity and preference, paying particular attention to the links between random graph theory, percolation and dynamical systems representing transmission. Finally, the problems posed by networks with a large number of short closed loops are discussed.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Contemporary Physics|
|Publisher:||Taylor & Francis|
|Number of Pages:||13|
|Page Range:||pp. 213-225|
|Access rights to Published version:||Restricted or Subscription Access|
|Funder:||UK Engineering and Physical Sciences Research Council (EPSRC)|
Actions (login required)
Downloads per month over past year